Affordable Access

Publisher Website

On spectral properties of a fourth-order boundary value problem

Authors
Publisher
Elsevier B.V.
Volume
4
Issue
3
Identifiers
DOI: 10.1016/j.asej.2012.11.006
Keywords
  • Asymptotics Of Eigenvalues And Eigenfunctions
  • Transmission Conditions
  • Fourth-Order Differential Operator
  • Spectrum

Abstract

Abstract In this work, we study a fourth-order boundary value problem with eigenparameter dependent boundary conditions and transmission conditions at a interior point. A self-adjoint linear operator A is defined in a suitable Hilbert space H such that the eigenvalues of such a problem coincide with those of A. We discuss asymptotic behavior of its eigenvalues and completeness of its eigenfunctions.

There are no comments yet on this publication. Be the first to share your thoughts.